# SDR IPXA2017041916289

- Difficulty date: April 4, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Chafed
- Location: Bs 1002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR FUSELAGE SKIN AT BS 1002, BETWEEN LONGERONS 40 - 41R HAS DOUBLER AND TRIPLER WITH CHAFE DAMAGE.  REPAIRED IAW EA 011-5330-01-A6751 REV I/R AND EO MD11-5330-63976-A.
